Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have enlarged taste buds, mouth corners dry, cracking, sore, vagina dry, peeling, bleeding, hair removal showing slow healing

lately I've been having a really odd collection of symptoms and was wondering what it could be. certain taste buds on my tongue are enlarged and sore; the corner of my mouth is dry cracking and sore even I've been using the same lip products; I pick my ingrown hairs on both my bikini area and legs, normally they heal with no problem lately they are been becoming swollen sore and full of puss, and my whole vaginal area is extremely dry causing it to peel and for parts of the skin to crack open and start bleeding. Do you have any idea what this may be?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
you have created the problem yourself by picking up your hairs with out using any antiseptics in wrong way, now it seems you have visit some doctor nearby or you can let us know at to solve your problem, meanwhile you can use some calendula ointment for time being on the affected area
bye take care
Answered: Wed, 17 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor